Reducing subspaces for a class of Toeplitz operators on weighted Hardy spaces over bidisk
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1221-1228
https://doi.org/10.4134/BKMS.b160398
Published online July 31, 2017
Shuhei Kuwahara
Sapporo Seishu High School
Abstract : We consider weighted Hardy spaces on bidisk ${\mathbb D}^2$ which generalize the weighted Bergman spaces $A_\alpha^2({\mathbb D}^2)$. Let $z,w$ be coordinate functions and $T_{\overline{z}^Nw}$ Toeplitz operator with symbol $\overline{z}^Nw$. In this paper, we study the reducing subspaces of $T_{\overline{z}^Nw}$ on the weighted Hardy spaces.
Keywords : reducing subspaces, Toeplitz operator
MSC numbers : Primary 47B35; Secondary 30H20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd